English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/125651
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:

Title

Super-majorites, one-dimensional policies, and social surplus

AuthorsCardona, Daniel; Ponsatí, Clara
Issue Date8-Oct-2014
PublisherBlackwell Publishing
CitationJournal of Public Economic Theory 16(6): 884-898 (2014)
Abstract© 2013 Wiley Periodicals, Inc. In the setting of a one-dimensional legislative bargaining game, we characterize qualified majority rules maximizing social surplus, that is, the sum of individual benefits. The simple majority rule maximizes social surplus when individual utilities are tent-shaped. When the utilities are strictly concave, the surplus maximizing rule is a strict supermajority.
DescriptionPart of this paper was included in an early draft entitled “Bargaining one-dimensional policies and the efficiency of supermajority rules
Publisher version (URL)http://dx.doi.org/10.1111/jpet.12091
URIhttp://hdl.handle.net/10261/125651
DOIhttp://dx.doi.org/10.1111/jpet.12091
Identifiersdoi: 10.1111/jpet.12091
issn: 1467-9779
Appears in Collections:(IAE) Artículos
Files in This Item:
File Description SizeFormat 
accesoRestringido.pdf15,38 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.